MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9275
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was damaged the following information was received by the initial reporter with the following verbatim: reported issue: when bedside rn went to disconnect the quadfuse set) from the patient's catheter (port), the luer connector broke off.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of luer connector broke off could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mz9275 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19806557
Report Number9616066-2024-01018
Device Sequence Number7394919
Product Code FPA
UDI-Device Identifier10885403240768
UDI-Public(01)10885403240768
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9275
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown